# SDR 96ZZZM576

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20404
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1342.4-1345
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LEFT HORIZONTAL RIB INNER CHORD AND ADJACENT SKIN IS CORRODED FROM BS 1342.4 TO BS 1345.  CUT OUT DAMAGED AREA OF SKIN 8 INCH BY 7 INCH .063, REMOVED FASTENERS, REMOVED CORROSION ON CHORD ANGLE, MATERIAL LOSS .004 AS PER SRM 51-10-6.  ALODINED AND PRIMED AS PER SRM 51-10-2.  INSTALLED WEB REPAIR AS PER SRM 51-40-2, MATERIAL USED 7075-T6 8 INCH BY 7 INCH .063 AND 7075-T6 .071 8 INCH BY 4 INCH WEB SPLICE.
